| Model Number |
FS-14120-03M |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/02/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to their canal-filling segmental stem loosening.During the revision surgery, the canal-filling segmental stem was explanted and a biogrip porous modular collar stem was placed.Additionally, the distal femur axial pin and male-female midsection were revised.No additional information regarding this event has been provided.
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
Event or Problem Description
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the segmental stem loosening could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: type of investigation code updated to 4117: device not accessible for testing h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 213: no device problem found h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.
Event or Problem Description
Additional Manufacturer Narrative
This report is being submitted to include additional information.The root cause of the segmental stem loosening could not be determined.A follow up was made with the surgeon that performed this patient's original surgery.During implantation, the reamer trial may not have gotten fully seated onto the bone, which would result in the stem seat being proud of the bone.This could have contributed to the stem loosening over time.If any additional information is obtained, a supplemental mdr will be filed accordingly.